# SDR 2008UALA00928

- Difficulty date: February 18, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 56,636 hours, 20,894 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHT BAR (EEL) AT K-LAV IS INOP.  INTERNAL SHORTING.  REPLACED LIGHT BAR (EEL) AT K LAV LOCATION.  OPS CHECKED GOOD.
